# SDR AU000719

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 8396
- Condition: Faulty
- Location: Stabilizer Trim
- Part time: 850 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(AUS) STABILISER TRIM ACTUATOR FAULTY.
